# SDR FDEA202101230183

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 64,584 hours, 16,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT STATION 859 X= -8.5 SEAT TRACK CROWN FOUND DAMAGED.  CABIN RIGHT STATION 859 X= -8.5 SEAT TRACK CROWN DAMAGED.  SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT AT STATION 790 TO STATION 871 X= -8.5, AS PER SRM 53-  00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO SPECIAL/NON ROUTINE MAINTENANCE FORM NR N00553 FOR WORK DETAILS.
